MathSciNet Relay Station
MathSciNet bibliographic data
MR899051 (88h:57007) 57M25
Thistlethwaite, Morwen B. A spanning tree expansion of the Jones polynomial. Topology 26 (1987), no. 3, 297–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement